Jump to content
Important Survey - Please Participate ×

thinking of reinstating to valium..


[ob...]

Recommended Posts

His guys.. first of all a huge wave of appreciation for the sheer courage of all of you here.. this stuff isn't easy..

 

I stopped taking xanax cold turkey after 13 months of abusing it without any prescription.. went through severe hell for the first month, all the symptoms imaginable, and in the second month was diagnosed with hyperuricemia because of too much uric acid in the blood and gout like symptoms.. now im on medication for this.. this the third month.. so basically among the 10s of symptoms that I experienced, the worst was joint pain.. I could rarely walk for the whole time and went through acupuncture to somehow relieve me a little and be able to walk.. the doctor have no idea of what's happening.. also I gained like 15 kilos in these two months because of excessive overeating all kinds of fried junk and drank a bit in the first month as I had no idea of benzo withdrawal nor had I heard of benzobuddies..

 

So basically as of now, the hellish onset has left and I can kind of function and also drive my scooter and all that but am still useless for the most part.. the depression and fatigue is super intense and my knees hurt like hell and I'm unable to work or do anything useful other than just linger around..

 

My friend is coming in from another country with 10 mg valium pills and i was wondering if I should re-instate with valium until I lose this weight and then slowly taper off and do it right this time with the knowledge that I have from benzobuddies. also will my muscles feel better if I re-instate and will I be able to walk again? I'm going to take this decision based on what you guys say here..

 

Thank you all so much..

 

P.S. there's no doctors who're smart where I live it's in a little village in India and i need to do everything by myself and under the table..

Link to comment
Share on other sites

Hi observer,  I'm glad that you stopped taking them and that you have healed from the worst symptoms. I know what you mean it has been super hard on me too. I am 9 months off and I have problems with a lot of the symptoms. If you think you need to reinstate it then do it. I would say try to  let yourself heal and maybe you could make it without reinstating. All the symptoms you have now you are going to have to live through one way or another.

 

I hope you get off everything, it feels a lot better.

Link to comment
Share on other sites

My advice is, do not reinstate on the Valium. Do not go back on any kind of Benzo's. Just let your brain and body heal. If you abused the Xanax, you will find it difficult getting off Valium. Don't do it.

 

Especially if you suffer from Depression.

Link to comment
Share on other sites

I have to go with the 'don't do it' way of thinking. You pretty much said that you did this recreationally. That in itself tells me you cannot use benzos without wanting to continue using them. I think reinstating would sabbatoge the work you've already done in not taking them.

 

This is probably the hardest thing you'll ever do, but you have to think about the reason(s) you are wanting to get rid of them. Stay focused on those reasons and bite the bullet.

 

Keep us posted on how you're doing.....~CeCe      :mybuddy:

Link to comment
Share on other sites

Thank you all for your valuable opinions.. I truly honor them... pure intention much appreciated :) so this is what I thought I will do.. I am going to get an MRI tomorrow to make sure that my legs don't have any permanent damage.. it should take a few days for me to figure that out.. after that I want to reinstate on valium 5mg (i found a doctor with experience with benzo in my home city who's willing to help me on skype) really focus on my health and regaining muscle and overall physical fitness.. and then make a slow taper off cautiously and carefully with guidance and support from benzobuddies.. it feels right. And my intention is really not to abuse it in any way but to actually make a very reasonable exit out... 5 mg of diazepam after cold turkeying from 5mg of Xanax is a reasonable deal right? I truly appreciate all of your words of well wishing, but I really feel like I should do this :)

 

I would super appreciate any opinions or suggestions..

Link to comment
Share on other sites

Hi obzerver,

 

Good to hear from you. I think you need to do whatever you feel is in your heart to do, to get you off these drugs once and for all. If it means reinstating and tapering, then go for it! If you have the attitude of making this succeed, then you will! A benzo-wise doc is a treasure to be sure. So good for you.

 

We are here 24/7, so check in often and we only want what's best for you!

 

Good luck and I'm sure I'll see you on here!  ~CeCe      :mybuddy:

Link to comment
Share on other sites

:) thank you all so much.. I'm still in two minds about everything.. maybe I just won't do it. hehe.. so wonderful to have this amazing support <3 <3

 

Blessings and light to all here...

Link to comment
Share on other sites

Thank you all for your valuable opinions.. I truly honor them... pure intention much appreciated :) so this is what I thought I will do.. I am going to get an MRI tomorrow to make sure that my legs don't have any permanent damage.. it should take a few days for me to figure that out.. after that I want to reinstate on valium 5mg (i found a doctor with experience with benzo in my home city who's willing to help me on skype) really focus on my health and regaining muscle and overall physical fitness.. and then make a slow taper off cautiously and carefully with guidance and support from benzobuddies.. it feels right. And my intention is really not to abuse it in any way but to actually make a very reasonable exit out... 5 mg of diazepam after cold turkeying from 5mg of Xanax is a reasonable deal right? I truly appreciate all of your words of well wishing, but I really feel like I should do this :)

 

I would super appreciate any opinions or suggestions..

 

Just my opinion, but you cold turkeyed from the equivalent of 100 mg of Valium and are thinking about reinstating to 5 mg of Valium. That's barely anything in comparison to what were you were taking. I doubt it would even do much for you.  It sounds like you have been through the worst part of acute and are making some improvements (I know it is slow). If it were me, I'd just stay off the benzos and continue on with your healing. Adding back Valium could complicate matters.

Link to comment
Share on other sites

×
×
  • Create New...